# SDR COOSDR02126

- Difficulty date: June 1, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N1910
- Make and model: Boeing 727-23
- Aircraft serial: 19385
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION, FRONT SPAR LOWER CHORD FROM RBL 24.5 TO RBL 70.5, CORRODED.
